# SDR YENA2025101401026

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 9,209 hours, 1,403 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8351, BOS-JFK. (ETOPS) "#2 ENG LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).  PERFORMED INSPECTION OF WIRE HARNESS PER TSM 26-12-00 -810-806 A NO DEFECTS NOTED THIS CLEARS MDDR 597097, MX-4 UPDATED, PLACARD REMOVED MCC CONTACTED 79453.
